# SDR SWAA2018021919808

- Difficulty date: January 24, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 56,400 hours, 32,815 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD ATTACH ANGLE CRACKED AT BS 663, RBL 8.   REPAIRED THE ATTACH ANGLE IAW ER AND EA.
